MathSciNet Relay Station
MathSciNet bibliographic data
MR464022 (57 #3959) 49F22 (49A50)
Penot, J. P. A remark on the direct method of the calculus of variations. Proc. Amer. Math. Soc. 67 (1977), no. 1, 135–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement